# SDR DXTA2011011804412

- Difficulty date: January 16, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N811QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258614
- Aircraft time: 4,923 hours, 3,443 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

LOUD SNAP SOUND IN COCKPIT FOLLOWED BY RED MASTER WARNING.  NO ASSOCIATED ANNUNCIATORS; CANCELED THE WARNING.  CHECKED CIRCUIT BREAKERS, AMPS, VOLTS; ALL NORMAL.  THE SNAP WAS LOUD ENOUGH TO GET BOTH PILOT'S ATTENTION IMMEDIATELY.  REMOVED PILOT'S & COPILOT'S DISPLAY. VISUALLY INSPECTED AREA BEHIND INSTRUMENT PANEL. NO DEFECTS FOUND. VISUALLY INSPECTED FUSELAGE, WING & STABILIZER AREAS. NO PROBLEMS FOUND.  INSPECTED RADOME & FOUND SMALL BLACK PITTED AREAS THAT COULD BE CAUSED BY P-STATIC.  TESTED RADOME BONDING USING MEGOHMMETER, TESTED SATISFACTORY IAW MEG-CHECK MANUAL NR: 17456. COMPLIED WITH LT AND RT ENGINES TAKEOFF POWER  IAW MM 71-00-00, NO DISCREPANCIES NOTED AT THIS TIME.
